hello everyone, i'm pretty new here, hoping some people can help me out. after suffering from anxiety, ocd, depression, and social anxiety since my childhood, i have finally started taking medication to treat it. my dr put me on 10 mg of Lexapro about 2 weeks ago. i am experiencing some terrible side effects with it. the first day i took it, i was having fainting spells, which was very scary. it makes me very drowsy and dizzy, i feel like i'm always hungry and thirsty, and i have gained 3 pounds in the past 2 weeks (my weight is generally very regular, and its definitely noticeable). it also is giving me severe back pain, and tension in my neck. my dr told me to cut the pills in half, and take it at night before going to bed, which has diminished the physical pains, but it still makes me feel lethargic and hungry all day. dr keeps assuring me these are "normal" side effects and they should go away "in a few more days" but i'm nervous, as i'm leaving for college next weekend. obviously, i can't be walking around a college campus feeling faint and sleepy. it's like this medication has zapped all my energy. the double edged sword of this whole issue is that the Lexapro, even just taking 5 mg, is DEFINITELY working. i feel calmer, relaxed, like i'm always in a good mood, so i feel as if i need to keep taking it. has anyone else experienced these side effects with this drug? any idea if they'll go away, or if i'm stuck feeling exhausted and dizzy?
Posts You May Be Interested In